Archive
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 2, Issue 3, September 2017
Heavy Metals Pollution in Soil and Its Influence in South of Iraq
Pages: 59-63     Published Online: Mar. 9, 2017
DOI: 10.11648/j.dmath.20170203.11
Abstract | Full-Text PDF (364KB)
View 1189                 Downloads 92
Some Aspects of Certain Form of Near Perfect Numbers
Pages: 64-67     Published Online: Mar. 24, 2017
DOI: 10.11648/j.dmath.20170203.12
Abstract | Full-Text PDF (172KB)
View 1391                 Downloads 107
Refined Numerical Simulation of Environmental Flow, Mixing and Transport in Amazon River Near Manaus City Closed by Multiple Turbulence Models
Pages: 68-79     Published Online: Mar. 24, 2017
DOI: 10.11648/j.dmath.20170203.13
Abstract | Full-Text PDF (8273KB)
View 1348                 Downloads 71
Some Explicit and Hybrid Strong Convergence Algorithms for Solving the Multiple-Sets Split Feasibility Problem
Pages: 80-87     Published Online: Mar. 24, 2017
DOI: 10.11648/j.dmath.20170203.14
Abstract | Full-Text PDF (267KB)
View 1361                 Downloads 103
Solution of the Hyperbolic Partial Differential Equation on Graphs and Digital Spaces: A Klein Bottle a Projective Plane and a 4D Sphere
Pages: 88-94     Published Online: Mar. 29, 2017
DOI: 10.11648/j.dmath.20170203.15
Abstract | Full-Text PDF (2318KB)
View 1330                 Downloads 83
A Coupling Method of Regularization and Adomian Decomposition for Solving a Class of the Fredholm Integral Equations Within Local Fractional Operators
Pages: 95-99     Published Online: Mar. 29, 2017
DOI: 10.11648/j.dmath.20170203.16
Abstract | Full-Text PDF (185KB)
View 1628                 Downloads 124
Effective Approach for Code Coverage Using Monte Carlo Techniques in Test Case Selection
Pages: 100-106     Published Online: Mar. 29, 2017
DOI: 10.11648/j.dmath.20170203.17
Abstract | Full-Text PDF (2128KB)
View 957                 Downloads 68
Several Remarks on q-Binomial Inverse Formula and Examples
Pages: 107-111     Published Online: Apr. 13, 2017
DOI: 10.11648/j.dmath.20170203.18
Abstract | Full-Text PDF (188KB)
View 1171                 Downloads 53
Computing Certain Topological Indices of Generalised Mycielskian Graphs
Pages: 112-118     Published Online: Apr. 14, 2017
DOI: 10.11648/j.dmath.20170203.19
Abstract | Full-Text PDF (262KB)
View 1258                 Downloads 110
Browse journals by subject